# SDR USAAD96053

- Difficulty date: May 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47421
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Harness
- Part number: 1D32245771
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: A, L

## Discrepancy

SYR - FLT 856 - LEFT MAIN GEAR LIGHT (GREEN) DID NOT ILLUMINATE WHEN GEAR EXTENDED.  FLIGHT DIVERTED TO SYR AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT DOWN LIMIT SWITCH HARNESS.  (M)
